Need help getting off percocet - SoberRecovery : Alcoholism Drug Addiction Help and Information
Go Back   SoberRecovery : Alcoholism Drug Addiction Help and Information >
Register Blogs FAQ Members List Calendar Arcade Mark Forums Read





Reply
LinkBack Thread Tools
Old 09-16-2011, 10:26 AM   #1 (permalink)
Member
 

Join Date: Sep 2011
Posts: 18

Need help getting off percocet


Hello. I am. Urrently going through withdraw. Mo day I took four ten mg, Tuesday took nothing, we'd I took two five mg, Thursday nothing, and today so far nothing. I M so sick so much body pain and most off can't sleep. If I take a five or ten mg percocet will it start my withdraw all over?
Help1981 is offline   Reply With Quote
Old 09-16-2011, 12:05 PM   #2 (permalink)
Administrator
 
Anna's Avatar
 

Join Date: Aug 2003
Location: Dancing in the Light
Posts: 51,925
I hope you will talk to your dr and get his advice.

Yes, I expect that if you take more drugs, the withdrawl will start over again.

Please go to an ER if you are worried about your health.
__________________
Our deepest fear is not that we are inadequate. Our deepest fear is that we are powerful beyond measure. It is our light, not our darkness that most frightens us.

Marianne Williamson
Anna is offline   Reply With Quote
The Following User Says Thank You to Anna For This Useful Post:
Dee74 (09-17-2011)
Old 09-16-2011, 12:27 PM   #3 (permalink)
Member
 
Pandie's Avatar
 

Join Date: Sep 2011
Posts: 200
Sorry you are having a rough time with the w/d's... please call your doctor or go to the ER. How long have you been taking Percocet? Was it prescribed? If so, call the doctor who prescribed it. If not, go to the ER, be honest with them, they will be able to help you w/d safely and maybe a little more comfortably. Wishin you well friend. Keep us posted!
Pandie is offline   Reply With Quote
Old 09-16-2011, 12:35 PM   #4 (permalink)
Member
 

Join Date: Sep 2011
Posts: 18
I have no health INS. I was taking them for almost two yes and they were not prescribed to me. My body doesn't actyally ache like it did yesterday but it does ache and I have nooooooo energy.. I have a little boy and thankfully my mom is going to keep him overnight. I can't even get out of bed. Ty so much for your responses
Help1981 is offline   Reply With Quote
Old 09-16-2011, 12:41 PM   #5 (permalink)
Guest
 

Join Date: Jul 2011
Location: Ontario Canada
Posts: 189
Blog Entries: 23
Yes. Contact a doctor right away or go to ER. Thats all we can say. Good luck and may the best things happen. you can do it Keep strong
TheOjibway84 is offline   Reply With Quote
Old 09-17-2011, 09:48 AM   #6 (permalink)
Member
 

Join Date: Sep 2011
Posts: 18
So yesterday I went without doing anything. Thank god. I got some xanox and slept all day and night. I have no aches today but I am verrrrry weak. Do you know if will hurt me or set me back ifmi took half a percent to help give me some energy to be able to take caremof my son?
Help1981 is offline   Reply With Quote
Old 09-17-2011, 03:40 PM   #7 (permalink)
Member
 

Join Date: Jan 2011
Posts: 1,126
Is there any chance you can come clean to your mom and tell her your son needs her right now? I went through benzo withdrawal, so have no experience with opiates, but if you really want to get sober, chewing a half pill to be able to function to the point of somewhat being there for your son may not be the best for your son, or for you.

Benzo withdrawal left me in the hospital for 10 days after a few weeks f spiraling downhill. I surely couldn't take care of myself, let alone a child.

I'm not trying to scare you into using to be able to function, but from what I read about opiate withdrawal, it's that first week that hammers you to the ground.

Taking a few pills every other day could endanger you and your son. Maybe it's time to bite the bullet? Go to a doctor? Get help from family and recovery groups or medical professionals or both?
MemphisBlues is offline   Reply With Quote
Old 09-17-2011, 04:46 PM   #8 (permalink)
FT
Member
 

Join Date: Dec 2010
Posts: 3,677
Quote:
Originally Posted by Help1981 View Post
So yesterday I went without doing anything. Thank god. I got some xanox and slept all day and night. I have no aches today but I am verrrrry weak. Do you know if will hurt me or set me back ifmi took half a percent to help give me some energy to be able to take caremof my son?
Taking more drug will only put you right back where you were. Why waste the brief clean time you have by doing that? What will give you more energy and take away the aches and pains is getting clean, not using again.

What makes you think you need to take pills in order to take care of your son? Drug free homes don't provide that environment, and your son doesn't need you to be impaired while caring for him. Whether you think you are or not, when you take care of him while using, you are impaired. Period.

I don't mean to be harsh, but you are an adult now with a child. It's time to stop using before you model coping behaviors for your child that involve using drugs.

FT
__________________
Advanced Nephalist
FT is offline   Reply With Quote
The Following User Says Thank You to FT For This Useful Post:
Pandie (09-17-2011)
Old 09-17-2011, 05:32 PM   #9 (permalink)
Administrator
 
Dee74's Avatar
 

Join Date: Apr 2007
Location: Australia
Posts: 178,509
Blog Entries: 1
Hi and welcome Help

I got to agree with the others here - I think you're better off finding a Dr, going to the ER, or finding a free clinic...

If you need help, professional medical assistance has got to be better than trying self medicating your way through this.

I'd also ask your mom to take your little boy for as long as it takes for you to get through this - that's in both yours and his best interests I think, yeah?


D
__________________
Dee74 is offline   Reply With Quote
The Following User Says Thank You to Dee74 For This Useful Post:
Pandie (09-17-2011)
Old 09-17-2011, 05:37 PM   #10 (permalink)
Member
 

Join Date: Sep 2011
Posts: 4
Im kind of in the same boat. I had surgery in april & have been taking hydros everyday since. I know what you mean abt having no energy & not being able to function. Im on my 2nd day of being hydro free.. you should go to the er.. idk how it is where you live but here they have to help you whether you have insurance or not. Im gonna try taking a multivitamin, I've heard it helps. And drink a lot of water & eat peanut butter! That gives me more energy.
asdfghjk is offline   Reply With Quote
Old 09-17-2011, 06:24 PM   #11 (permalink)
Member
 
Pandie's Avatar
 

Join Date: Sep 2011
Posts: 200
I think going to the ER is still the best option, and definitely talk to your mother to see if she can help you with your son. Are there any 12-step meetings that you could go to? They say the recovery program is a "we" program, all of the steps say "we" and that's because we CANNOT do this alone. There are people out there (here too!) that want to help you.

Bad idea of taking the Xanax. Substituting another drug for the opiate is not good and will only delay, and possibly impede your recovery. Was it after you took the Xanax that you wanted to use the Percocet again? Benzo's can lower your abilities to think clearly and can convince your brain to use the narcotics again.

The only way I'm able to stay clean is to not have any meds in my home. Do you think you are ready to toss the percocet, and the xanax? You CAN do this, your son deserves to have his mommy. If that means going into treatment for a while, or just having your mother watch him while you're detoxing, then that's what you do.

I really wish you could go to an ER and let doctors safely detox you off all of the mood-altering meds. Praying for you!!
Pandie is offline   Reply With Quote
Reply


Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Thread Tools


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 11:19 AM.